# SDR ASAA0843524

- Difficulty date: September 7, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 0 SPOILER DENTED ON LOWER SURFACE NEAR CENTER AT T/E.  REMOVED DAMAGED AREA, PREPARED AREA, FABRICATED FILLER AND DOUBLER BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
